# SDR 97ZZZX3029

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GA Telesis Landing Gear Services, LLC, repair station VQ4R605M
- Make and model: Boeing 707320C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Beam
- Part number: 65588324
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 707 MLG ACTUATOR BEAM WAS RECEIVED FOR OVERHAUL.  VISUAL INSPECTION REVEALED A LARGE CRACK AT THE SUPPORT LINK ATTACH LUG.  THE CRACK WAS DETECTED THROUGH THE PAINT.  NORTHROP GRUMMAN W/O:  314846
